advertisement
Question
Posted by: Jade | 2008/06/18

Back on pill-is body resp normal(HELP??)

Hello-I need some help plse.Went off pill end Feb (had my period at that time) and went back on pill 19May.Between that time,I had my period on 07Apr for 4 days only and it was very light.Since beginning Jun, I’ve been feeling terrible.

Started spotting-only bled for bout 1min (my period wasn’t due yet).Been exp slight toothache,nausea,headaches on the odd occcasion,fatigue,frequent urination,tender and aching nipples,pressure on my bladder,loss of appetite,feeling bloated,lower back paids esp spine,lower abd pains-hurts so much that it feels like the area between my stomach and hips wants to explode-there is constant pressure and the pain causes sleepless nights.

Took an HPT this am and showed neg.I got my period today(is due now) but is not normal,obv.I can’t even use my normal protection as it’s so tender and I still feel terrible.Is my body just busy adj to the pill again and if so how long will this last??Thx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Difficult to guess what is going on. Suggest you see a gynae for a proper assessment and trreatment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jade | 2008/06/18

Thank you for responding-I`ll make an appt to see gynae asap.It`s late afternoon and my period has since faded away, it`s basically just a few drops now.For now, do u think I should stay on the pill in the interim and monitor myself or cont using it??

Reply to Jade

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement